# SDR USAA2013031900004

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 74,757 hours, 33,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT LENS COVER MISSING FROM LIGHTS ON ROW 9 SEAT C&D.  INSTALLED EMERGENCY LIGHT LENS COVERS AT ROW 9 SEATS C AND D AS REQUIRED IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 33-51-19-04.
